MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 50ML L/T SSU NRFIT; PISTON SYRINGE WITH NEURAXIAL CONNECTOR ¿ EPIDURAL, PERIPHERAL, AND/OR INDIRECT

BECTON DICKINSON SYRINGE 50ML L/T SSU NRFIT; PISTON SYRINGE WITH NEURAXIAL CONNECTOR ¿ EPIDURAL, PERIPHERAL, AND/OR INDIRECT
Catalog Number 400183
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Syringe leaks when filling and during use.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Additional information received.No patient impact.
 
Additional Manufacturer Narrative
E and f code updated: e2403 - no clinical signs, symptoms or conditions.F26 - no health consequences or impact.(b)(4) follow up.It was reported the syringe leaks during filling and use.A device history record review was completed by our quality engineer team for provided material number 400183 and lot number 4080028.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Further action has not been determined necessary at this time.

Brand Name
SYRINGE 50ML L/T SSU NRFIT
Common Device Name
PISTON SYRINGE WITH NEURAXIAL CONNECTOR ¿ EPIDURAL, PERIPHERAL, AND/OR INDIRECT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20938563
Report Number1911916-2024-00915
Device Sequence Number12795836
Product Code QEH
UDI-Device Identifier00382904001834
UDI-Public(01)00382904001834(11)240320(17)290430(10)4080028
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number400183
Device Lot Number4080028
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2024
Supplement Date Received by Manufacturer01/12/2025
Initial Report FDA Received Date12/16/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown